Western Regional Conference

IISE 2017 Western Regional Conference 

entrance-sign.jpg (850×340)

Location: Oregon State University, Corvallis, Oregon
Dates: February 23rd-26th 2017
More InformationConference flyer.

Registration for the 2017 Western Regional Conference is now closed.

Tentative Agenda


Thursday February 23rd

6:30-8:30pm – Optional welcome dinner at local restaurant

Friday February 24th

8:00-8:30am – Breakfast

15 minute break

8:45-10:00am – Morning Sessions (Speaker and/or Breakout Sessions)

15 minute break

10:15-12:15pm – Technical Paper Competition

12:15-1:00pm – Lunch

1:00-4:00pm – Local industry tours (3 options will be available to pick from)

2 hour break

6:00-8:00pm – Networking Bowling Social Event

Saturday February 25th

8:00-8:30am – Breakfast

15 minute break

8:45-10:00am – Morning Sessions (Speaker and/or Breakout sessions)

10:15-12:00pm – Breakout Professional Development Sessions

12:00-1:00pm – Lunch

1:00-4:00pm – Group Community Activity

90 minute break

5:30-8:00pm – Awards Banquet

Sunday February 26th

9:00-11:00am – Optional morning social event

Additional Information


Questions: Contact Student Conference Co-chairs Kali Mickelson or Kristin Freitag.

If you are interested in becoming more involved in the club, we would greatly appreciate assistance planning and organizing the regional conference. We hope to make this a great event for students at Oregon State and other schools able to travel to Corvallis.